# SDR GUUA95753060111B

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,946 hours, 34,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHDULED ROUTINE STRUCTURAL INSP, DISCOVERED RT WING TO FUSELAGE CLOSING ANGLE CRACKED 2.0 INCHES AT FORWARD END.  STOP DRILLED CRACK AND INSTALLED 13.5 INCH REPAIR ANGLE.
